# SDR UALA2012082704798

- Difficulty date: August 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 63,860 hours, 23,603 cycles
- Engine: Iae V2527A5
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTS GREEN HYD RESERVOIR QTY LOSS.  REPLACED GREEN SYSYEM DIFF PRESS INDICATOR ON THE BRAKE FILTER MOD.  ALSO REPLACED FILTER ASSY.  LEAK CHECKS GOOD, CLEANED FUSELAGE AND WHEEL WELL AREA.
